# SDR CALA0500312

- Difficulty date: September 15, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 24,862 hours, 8,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 147A854007
- Condition: Corroded
- Location: Sta 937-996
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR LOWER THRESHOLD FRAME CORRODED AT STA 937-996, LBL 52 TO RBL 52.  THE L-2 DOOR THRESHOLD WAS REMOVED AND REPLACED IAW SRM 51-40-02.
